# SDR ASAA2018040924192

- Difficulty date: April 9, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 45,106 hours, 13,323 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 Hf Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 HF FAILED.  ACFT GROUNDED. ACCOMPLISHED FIM 23-11 / 801.  BITE CHECKED GOOD. NO DEFECTS NOTED. ACCOMPLISHED FIM 23-11 T806. NR 1 AND 2 HF TESTS PASSED. NO DEFECTS NOTED. GROUND VERIFICATION SUCCESSFUL. OK FOR CONTINUED SERVICE.
